Linear regression.

Pandis, Nikolaos (2016). Linear regression. American journal of orthodontics and dentofacial orthopedics, 149(3), pp. 431-434. Elsevier 10.1016/j.ajodo.2015.11.019

[img] Text
Linear regression.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (218kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0889-5406

Publisher:

Elsevier

Language:

English

Submitter:

Eveline Carmen Schuler

Date Deposited:

26 Apr 2017 15:15

Last Modified:

26 Apr 2017 15:15

Publisher DOI:

10.1016/j.ajodo.2015.11.019

PubMed ID:

26926032

BORIS DOI:

10.7892/boris.94274

URI:

https://boris.unibe.ch/id/eprint/94274

Actions (login required)

Edit item Edit item
Provide Feedback